After Injecting KB For 1 Month, Why Does The Color Of The Urine Turn Pinkish?

Illustration of After Injecting KB For 1 Month, Why Does The Color Of The Urine Turn Pinkish?
Illustration: After Injecting KB For 1 Month, Why Does The Color Of The Urine Turn Pinkish? nexiumtouchpoints.com

Hello, good afternoon. I want to ask yesterday that menstruation is late. In fact, this month is not menstruating even though menstruation is usually smooth, then I have KB on February 22 as usual because it is scheduled and while asking the midwife why is it like this, he said gpp is just a hormonal change I have tested it but it’s negative … well then I rarely have intercourse too … but last night I got in touch and then in the morning why my urine is rather pink, I guess I didn’t drink much but I drank a lot but instead I just stayed like this … Does it have anything to do with Kb that one month ago used? Please enlighten me, awaited as soon as possible thank you …

1 Answer:

Hello, good afternoon Dian, thank you for the question in the HealthReplies.com forum.


1 month injection contraception basically contains 2 kinds of hormones with a certain dose that is deliberately given to prevent pregnancy. Side effects that may be caused by this type of KB are as varied as weight gain, menstrual disorders such as menstruation or the presence of spots outside the menstrual cycle, pain in the breast, vascular disorders, etc., but in general the use of this KB is not will cause a change in the color of urine, especially resulting in the color of urine becoming pink.


The urine that changes color to pink may be caused by several things such as:

Urinary tract infection
Stones in the urinary tract
Menstrual blood mixed with urine
Side effects of consuming drugs / vitamins / certain foods
Acute Glomerulonephritis (GNA)

and several other diseases

Therefore, it is highly recommended that you check with your doctor for an evaluation of your complaint and also your physical whether there are certain diseases that cause these complaints. The doctor will ask you to undergo several tests such as urine examination, ultrasound, and possibly other tests to determine the cause of your complaint. After that, then the doctor will decide what therapy is best given to you, and maybe you are referred to a particular specialist to get the most appropriate therapy.


In the meantime, you are advised to:

Consume enough drinking water (water) every day which is at least 8 glasses per day
Maintain cleanliness of the female area, especially after BAK and during menstruation
Do not get used to holding BAK often
After BAK make it a habit to wash the urinary hole from front to back by using clean water
Continue to use your birth control according to the schedule

I hope this helps.

: by

Related Question

The Vagina Is Often Swollen After Intercourse With A History Of Bartholin Cysts?

The Vagina Is Often Swollen After Intercourse With A History Of Bartholin Cysts?

(1 year ago)

Hello. I’m Ami. I have experienced appendicitis in the vagina. And had surgery 2 years ago. Is when * can happen again in the same place? Now the part of the vagina that has ...

(9 months ago)

...

Heart That Feels Shaking?

Heart That Feels Shaking?

(1 year ago)

Afternoon, my father is 55 years old. His heart this week often shakes suddenly like a mobile vibration. My father did not feel pain but it was quite disturbing. What’s the c...

Leave a Reply

Your email address will not be published. Required fields are marked *